# SDR SWAA2024061781481

- Difficulty date: May 1, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 66,515 hours, 39,558 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED O/B AFT FLAP ON LOWER SURFACE IB SIDE AT RT WING.  PERFORMED INTERIM REPAIR ON O/B AFT FLAP AT RT WING IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16. AND THE REPAIR REQUIRES TAP TEST INSPECTIONS EVERY 6;875 FC OR 30 MONTHS WHICHEVER COME FIRST.
